American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] John P. D’Angelo. A Monge-Amp\`ere inequality and applications to holomorphic mappings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] László Lempert. A maximum principle for Hermitian (and other) metrics. Proc. Amer. Math. Soc. 143 (2015) 2193-2200.
Abstract, references, and article information   
View Article: PDF

[3] Valentino Tosatti and Ben Weinkove. Plurisubharmonic functions and nef classes on complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 4003-4010.
Abstract, references, and article information   
View Article: PDF

[4] Gautam Bharali and Sushil Gorai. Uniform algebras generated by holomorphic and close-to-harmonic functions. Proc. Amer. Math. Soc. 139 (2011) 2183-2189. MR 2775396.
Abstract, references, and article information   
View Article: PDF

[5] Aydin Aytuna and Vyacheslav Zakharyuta. On Lelong-Bremermann Lemma. Proc. Amer. Math. Soc. 136 (2008) 1733-1742. MR 2373603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zbigniew Blocki and Slawomir Kolodziej. On regularization of plurisubharmonic functions on manifolds. Proc. Amer. Math. Soc. 135 (2007) 2089-2093. MR 2299485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dan Coman. Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Amer. Math. Soc. 134 (2006) 1927-1935. MR 2215761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean-Pierre Rosay. Discs in complex manifolds with no bounded plurisubharmonic functions. Proc. Amer. Math. Soc. 132 (2004) 2315-2319. MR 2052407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. Local radial Phragmén-Lindelöf estimates for plurisubharmonic functions on analytic varieties. Proc. Amer. Math. Soc. 131 (2003) 2423-2433. MR 1974640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1